Is microgynon 30 made less effective by lansoprazole?


Q: I have been taking microgynon 30 for a while now. i take it at 5pm every day, however a few weeks ago i vomited. i know this can affect the pill, but im unsure about the timing. i was sick at around 2pm? also i had bad acid reflux and took one lansoprazole tablet before bed one night but have since not taken any more because i read that it can interfere with the pill. could i be pregnant?

Symptoms:  A few drops of red blood from vagina on only one occassion, breast tenderness

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

Q: Hi, im taking my contraceptive pills everyday. I got my mensus on the june 8th while i was on pills. And im still hav...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon